Turkish Journal of Mathematics

Turkish Journal

of

Mathematics

 

Find Manuscript

 

math@tubitak.gov.tr

Scientific Journals Home Page

Turkish Journal of Mathematics

Volume 23, Issue 1, (1999)

If you have problems opening the pdf files within your browser, first save the articles to your hard disk (right click the links and choose Save Link/Target As ...) and then open the saved file with Acrobat Reader.

  1. The structure of a solvmanifold's Heegaard splittings
    DARLY COOPER, MARTIN SCHARLEMANN
    Turk. J. Math., 23, (1999), 1-18.
    Full text:pdf

  2. A Fake Cusp and a Fishtail
    SELMAN AKBULUT
    Turk. J. Math., 23, (1999), 19-32.
    Full text:pdf

  3. Planar Linkages and Algebraic Sets
    HENRY C. KING
    Turk. J. Math., 23, (1999), 33-56.
    Full text:pdf

  4. A new approach to immersion theory
    COLIN ROURKE, BRIAN SANDERSON
    Turk. J. Math., 23, (1999), 57-72.
    Full text:pdf

  5. A program to search for homotopy 3-spheres
    MICHAEL GREENE, COLIN ROUKE
    Turk. J. Math., 23, (1999), 73-88.
    Full text:pdf

  6. Canonical framings for 3 -manifolds
    ROB KIRBY, PAUL MELVIN
    Turk. J. Math., 23, (1999), 89-116.
    Full text:pdf

  7. Seiberg-Witten invariants of mapping tori, symplectic fixed points, and Lefschetz numbers
    DIETMAR A. SALAMON
    Turk. J. Math., 23, (1999), 117-144.
    Full text:pdf

  8. Simply connected symplectic 4-manifolds with positive signature
    ANDRAS I. STIPSICZ
    Turk. J. Math., 23, (1999), 145-150.
    Full text:pdf

  9. On symplectic fillings of 3-manifolds
    PAOLA LISCA
    Turk. J. Math., 23, (1999), 151-160.
    Full text:pdf

  10. Virtual neighborhoods and pseudo-holomorphic curves
    YONGBIN RUAN
    Turk. J. Math., 23, (1999), 161-232.
    Full text:pdf


To view the articles on this page